# SDR CA151113002

- Difficulty date: November 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR DISAGREE ON TAKEOFF.  NOSE GEAR REMAINED IN DOWN POSITION.  RAN QRH AND DID NOT FIX ISSUE.  NOSE DOOR MESSAGE ALSO DISPLAYED.  FOUND BRACKET BENT OUT OF POSITION AND WOW 2 AND CENTER, HARNESS CRUSHED NEAR/AT WOW 2 PROXIMITY SENSOR.  R & R, D HARNESS IAW AMM 32-61-25.  R & R SENSOR BRACKET AND UPPER TORQUE LINK TARGET IAW CMM 32-20-04.  ADJUSTED AND TESTED IAW AMM 32-61-00.  EXTENSION AND RETRACTION OPS CHECK GOOD.  THIS CLEARS DM OO2624.  PLACARD REMOVED, PSEU MEMORY CLEARED, MMO2 CLEARED.
